Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Generic cohomology for twisted groups

Author: George S. Avrunin
Journal: Trans. Amer. Math. Soc. 268 (1981), 247-253
MSC: Primary 20G10; Secondary 20G40, 20J10
MathSciNet review: 628457
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a simple algebraic group defined and split over $ {k_0} = {{\mathbf{F}}_p}$, and let $ \sigma $ be a surjective endomorphism of $ G$ with finite fixed-point set $ {G_\sigma }$. We give conditions under which cohomology groups of $ G$ are isomorphic to cohomology groups of $ {G_\sigma }$.

References [Enhancements On Off] (What's this?)

  • [1] G. S. Avrunin, A vanishing theorem for second degree cohomology, J. Algebra 53 (1978), 382-388. MR 502635 (80a:20059)
  • [2] E. Cline, B. Parshall, L. Scott and W. van der Kallen, Rational and generic cohomology, Invent. Math. 39 (1977), 143-169. MR 0439856 (55:12737)
  • [3] W. Jones and B. Parshall, On the $ l$-cohomology of finite groups of Lie type, Proc. Conf. Finite Groups (W. R. Scott and F. Gross, eds.), Academic Press, New York, 1976. MR 0404470 (53:8272)
  • [4] R. Steinberg, Endomorphisms of linear algebraic groups, Mem. Amer. Math. Soc., no. 80, Amer Math. Soc., Providence, R. I., 1968. MR 0230728 (37:6288)
  • [5] -, Lectures on Chevalley groups, Yale University notes, 1968. MR 0466335 (57:6215)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G10, 20G40, 20J10

Retrieve articles in all journals with MSC: 20G10, 20G40, 20J10

Additional Information

Keywords: Cohomology of algebraic groups, finite groups of Lie type
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society